# SDR QMLA2018121318133

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N130HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7366
- Aircraft time: 2,250 hours, 7,616 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Ball End
- Part number: 704A34114018
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: TO
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

TAIL ROTOR BALL END AT TGB LEVER HAD FRICTION POINTS WHICH CAUSED STIFFNESS IN TAIL ROTOR PEDALS.  REPLACED BALL END WITH NEW.
